# SDR FDEA201412114107

- Difficulty date: December 11, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 85,578 hours, 33,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 0874
- Condition: Failed
- Location: Emergency Lights
- Part time: 4,947 hours, 2,642 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND EMERGENCY LIGHT BATTERY NR 1 LOW ALERT.  REPLACED THE BATTERY PACK.  OPS CHECKED GOOD.
